# SDR IPXA2017050316732

- Difficulty date: April 9, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Part number: ARG7273501
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT MAIN LANDING GEAR AFT HYDRAULIC HOSE SUPPORT BRACKET ASSY IS CRACKED.  REPAIRED SUPPORT BRACKET IAW EA 011-3210-01-A6769, REV I/R, AND EO MD11-3210-64055-A.
